# SDR C8GA20090235

- Difficulty date: July 31, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498143
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP, IT WAS NOTED THAT THE FUSELAGE SKIN JUST AFT OF EXISTING REPAIR LOCATED AT BS 680 STR 28R HAS A BULGE.  REMOVED EXISTING STR SPLICE CUT OUT CORROSION DIM 3" AT BS 670 STR 28R.  FABRICATED REPAIR SPLICE FROM 7075-0 DIM 12" X 4.3" HEAT TREATED TO T6, FABRICATED STR FROM BAC 1498-143 7075 T6 DIM 11.625", REPAIR SECTION FORM BAC 1498-132 7075 T6 DIM 14". INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
